# SDR ASAA0580443

- Difficulty date: August 8, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597U514
- Condition: Corroded
- Location: Fs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOOR PANEL SUPPORT CORRODED.  REPLACED SUPPORT.  (M)
